Post Edited (pieball) : 8/13/2007 11:52:46 AM (GMT-6)
Hi pieball, I am so sorry for what your going through! I have MS and sometimes I will get a ringing or a vibration feeling in my ears and head. It's weird but at least I know it will go away the next day if it happens.
Please by any means at least give the medications a try that your doctors have prescribed for you. I would think they have your very best interests at heart and wouldnt prescribe something they didnt think wouldnt be helpful for you. You will never know unless you try them. And if it does ease some of your pain then why not take them? There is no reason to make yourself suffer as you are.
ElishaCo~Mod: DepressionModerator: Heart & Cardiovascular Diseasehttp://www.healingwell.com/donate
Welcome to Healing Well. I am so glad you have joined this special forum where the members are so very warm and caring.
I am sorry about your surgery and the hearing loss and I know from experience after a very minor ear surgery that coming out of it and having my hearing diminished was scary. So I can't imagine how it must be for you. :(
Please know I am here and you have my support. Keep posting. ((((((((((((((HUGS))))))))))))))
Hey pieball, With my conditions I take many medications (an antidepressant, antianxiety and 2 different muscle relaxants at night) and am able to drive just fine. Just dont ask my mom about it cause she will tell you different...lol!
Seriously though, you may want to give yourself a few days to adjust to them after you start taking them and see how you feel. Sometimes people may feel drowsey for a few weeks but usually that can be solved by adjusting the time you take the medication. I used to have to drive a lot with my other job also so I understand your concern there. Very good question!